Am on such a low dose because I tend to experience so many side effects. Was previously on Prozac 20 mg. for 21 years and it worked until I experienced poop-out. Currently I'm having horrible restless legs at night, no appetite, nausea, diarrhea and anxiety. Has anyone experienced these side effects initially and did they calm down eventually?
I took it for a few months. Never could adjust to it. I had all those side effects, and more, and they continued through my withdrawal phase, plus intolerable anxiety and insomnia. I hope it works for you. Many people have had good success. But watch out for withdrawal, it's a b***h !
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Jan 2014 • 2 answers
Updated 8 Oct 2018 • 2 answers
Updated 14 Sep 2017 • 1 answer
I was prescribed a daily dose of 50mg sertraline. I took a dose 2 days ago and within a few hours...
Updated 11 Oct 2018 • 1 answer
Updated 14 Oct 2018 • 1 answer